Computably categorical structures and expansions by constants

Journal of Symbolic Logic 64 (1):13-37 (1999)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586747
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,355
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

View all 12 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
38 ( #237,805 of 2,286,101 )

Recent downloads (6 months)
14 ( #60,141 of 2,286,101 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature